MDJunction - People Helping People
 
Ask a Question
05/10/2010 07:10 PM

anyone have this issue?

greenhornet62
greenhornet62  
Posts: 16
Member

I have BPH theres no question.....Im taking Rapiflo for it....its been 2 weeks and i get good days and bad days...have I given it enough time?...secondly whenever I move my bowels it seems to cause the prostate to go into spasms...Im guessing the rectal wall compresses and pushes on the prostate...its annoying as all hell...anyone else ever have this?...what did you do?...
Reply

05/20/2010 06:39 AM
harryr3
Posts: 4
New Member

Has anyone looked into the long term effects of taking saw palmetto? I've been taking it about 10 years now. My urologist tells me it leads to the skin easily bruising and weight gain (I guess being a type of steroid). Also think he mentioned something about less sperm production (or something like that).. All I know is that it's better than Flomax and the retrograde ejaculation. Can't say it's made a huge difference in my BPH symptoms, but I keep taking it as "insurance." Having been taking a product with Genistein in it recently. Seems to help with the urine flow, altho I still do get up once or twice a night. Bad days and good days like the other contributor said.

05/20/2010 02:19 PM
Fletch2ya
Fletch2ya  
Posts: 3183
VIP Member
I'm an Advocate

HI...I have been using it for a long time now.... and I think honestly.....all that happens is that it stops working.....

Craig


05/20/2010 07:00 PM
Fletch2ya
Fletch2ya  
Posts: 3183
VIP Member
I'm an Advocate

HI again..... I have a lot of pain in that area..... and the doctors just says it my prostate.... I have been taking the saw stuff for quite a while now...... and it really helped at first, but now... not so much..... I no longer have to worry about the other things... the side effects... after the last surgery the doctor took care of all that..... I no longer do any of that stuff... and I really hate it......... as- hole doctors..... wish he would have told me ....... I never would have had the last surgery

Craig


05/22/2010 06:21 AM
harryr3
Posts: 4
New Member

What do you mean Craig? That you no longer have sex? What type of operation did you have?

Harry


05/22/2010 06:32 PM
Fletch2ya
Fletch2ya  
Posts: 3183
VIP Member
I'm an Advocate

HI... no still can have sex.... but do not ejaculate anymore.... and things just are not the same......... NONE of it.....

The surgery was to clean me out...... but it destroyed a bunch of nerves and things just are not the same any more.......

Craig


05/27/2010 05:00 PM
harryr3
Posts: 4
New Member

Sounds like my experiences with Flomax. Retrograde ejac is like no ejac at all, which is why I stopped taking it. And really don't see any worse symptoms since I stopped taking it several months ago. I'm sorry to hear of your problems Craig. It sounds like it's affecting you emotionally as well as physically. I hope you hang in there. How old a guy are you?

Harry


05/27/2010 09:12 PM
Fletch2ya
Fletch2ya  
Posts: 3183
VIP Member
I'm an Advocate

HI.... well...I have to agree....Sex is as much about emotions as it is about the physical....... so yes it has effected me in a very emotional way..........

Craig

Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved